On Banach-Stone type theorems in uniform multiplicative subgroups of C(K)-spaces
In this article, we study the preservation properties of (Šilov) boundary of multiplicative subgroups in C(X) spaces for non-surjective norm-preserving multiplicative maps. We also show a sufficient condition for surjective maps between groups of positive continuous functions to be a composition operator.
Acta Mathematica Scientia
DONG, Y., LIN, P., & ZHENG, B. (2018). On Banach-Stone type theorems in uniform multiplicative subgroups of C(K)-spaces. Acta Mathematica Scientia, 38 (6), 1912-1920. https://doi.org/10.1016/S0252-9602(18)30855-5